# SDR DALA2014090604985

- Difficulty date: September 4, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FLOORBEAM, BS 826 BETWEEN X=44 TO X= 22 AT PAX CABIN,  FLOORBEAM ANGLE WAS REPLACED IAW SRM 53-14-30, FIG 10.
